MathSciNet Relay Station
MathSciNet bibliographic data
MR891636 (88j:17007) 17B20 (17B45 22E60)
Đoković, Dragomir Ž. Proof of a conjecture of Kostant. Trans. Amer. Math. Soc. 302 (1987), no. 2, 577–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement